Journal of Differential Geometry

A curvature characterization of certain locally rank-one symmetric spaces

Quo-Shin Chi

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 28, Number 2 (1988), 187-202.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442277

Digital Object Identifier
doi:10.4310/jdg/1214442277

Mathematical Reviews number (MathSciNet)
MR961513

Zentralblatt MATH identifier
0654.53053

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]

Citation

Chi, Quo-Shin. A curvature characterization of certain locally rank-one symmetric spaces. J. Differential Geom. 28 (1988), no. 2, 187--202. doi:10.4310/jdg/1214442277. https://projecteuclid.org/euclid.jdg/1214442277


Export citation